# SDR SWIA2021091561079

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 31,459 hours, 30,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR DOWN FOR LANDING. RAN QRH, LANDING GEAR EXTENDED WITH MANUAL RELEASE.    (FLIGHT 5325 - FILED CLOSED)    TROUBLESHOT GEAR DISAGREE WARNING MESSAGE PER CRJ200 FIM 32-60-00. REMOVED AND REPLACED MLG SELECTOR VALVE IN REFERENCE TO CRJ200 AMM 32-32-10. OPS CHECK AND LEAK CHECK GOOD. AC OKAY FOR RETURN TO SERVICE.
